# SDR SIMA202007276001

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 38,315 hours, 34,347 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT EXPERIENCED TWO HIGHSPEED WARNINGS DESCENDING 11000.1ST <10 SECOND 250-280. 2ND, 8 SECONDS 250-270.FLAPS AND GEAR WERE UP.  PERFORMED PHASE 1 INSPECTION FOR OVERSPEED IAW AMM 05-50-04. NO DEFECTS NOTED AT THIS TIME.
